# SDR SWAA106835

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 52,187 hours, 43,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FLOORBEAM UPPER FLANGE BROKEN AT BS 312, RBL 21.  REPAIRED BEAM PER SRM.
